# SDR 2000UALA00502

- Difficulty date: August 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Condition: Failed
- Location: Vor/Dme Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO CONTROL OVER ILS-VOR TUNING FOR THE RIGHT SYSTEM.  DUMPED FUEL.  DIVERTED MIA.  *S/D*  RT VOR/DME CONTROL PANEL FAILURE.  REPLACED RT VOR/DME CONTROL PANEL (P/N: 285T00554-6) AND VOR RECEIVER.  SHOP FINDINGS: VOR/DME CONTROL PANEL OUTPUT FAULT CONFIRMED.
